MAUDE Adverse Event Report: BIOMET 3I 3I T3® EX HEXTAPERED IMPLANT 3.25 X 11.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3® EX HEXTAPERED IMPLANT 3.25 X 11.5MM; DENTAL IMPLANT
Model Number BOET3211
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported the implant is stuck with the mount and is not possible to remove it.Doctor placed other implant in the same surgery using other mount and other implant.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number: (b)(4).H3: device evaluated by manufacturer: change ¿no' to 'yes.' h10: additional narrative.One implant and mount were returned for investigation.Visual evaluation of the as returned product identified the malfunction.Implant is stuck with the mount and is not possible to disengage/release.Functional testing was performed, and the mount was not able to be disengaged from the implant.A pre-existing condition noted on the per was moderate bone density (type ii).The reported device was located on tooth 13 (fdi).The customer did not provide any pictures or x-rays.Review of appropriate documentation:documents reviewed: biomet 3i dental implant ifu (p-iis086gi) rev h - 07/2021 / biomet 3i restorative products ifu (p-iis086gr) rev f ¿ october 2019 information identified: warnings and precautions.Dhr review (boet3211): dhr review was completed for the subject lot number (2020020233).It was confirmed that all operations and inspections were executed as per applicable procedures.No deviations or non-conformances, which could have caused or contributed to the reported event were noted as part of the dhr.Complaint history review: boet3211: complaint history review was performed for the reported lot number (2020020233) for similar events and no other complaint was identified.Review completed utilizing keywords: ¿does not disengage/release¿ post market trending review: feb post market trending was reviewed and there were no actionable events or corrective actions for the reported event (does not disengage/release) or product.No actionable items have been triggered that will affect complaint handling on our end for this month.Based on the available information, device malfunction did occur and the reported event was confirmed.

Brand Name
3I T3® EX HEXTAPERED IMPLANT 3.25 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12795170
Report Number0001038806-2021-02157
Device Sequence Number7821417
Product Code DZE
UDI-Device Identifier00844868033219
UDI-Public(01)00844868033219(17)250302(10)2020020233
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K133049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2025
Device Model NumberBOET3211
Device Catalogue NumberBOET3211
Device Lot Number2020020233
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2021
Supplement Date Received by Manufacturer04/30/2022
Initial Report FDA Received Date11/11/2021
Supplement Report FDA Received Date05/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale